# SDR IPXA2014061383290

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  FLAPS  INDICATE SPLIT WITHOUT EICAS MESSAGE.  CYCLED CIRCUIT BREAKER , INDICATOR NORMAL.  OPS FLAPS IAW MM 27-51-00-201 WITHOUT PROBLEMS NO INDICATION DISCREPENCIES OR EICAS MESSAGE NOTED, NO HISTORY LAST 30 DAYS.
